Authors Index, Vol. 11, 2005

On real $AW^*$-algebras

A. H. Abduvaitov, S. Albeverio, Sh. A. Ayupov

Methods Funct. Anal. Topology 11 (2005), no. 2, 99-112

Riquier problem for nonlinear elliptic equations with Lévy Laplacians

S. Albeverio, Ya. Belopolskaya, M. Feller

Methods Funct. Anal. Topology 11 (2005), no. 1, 1-9

Dynamics of discrete conflict interactions between non-annihilating opponents

Sergio Albeverio, Maksym Bodnarchuk, Volodymyr Koshmanenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 309-319

Dense subspaces in scales of Hilbert spaces

S. Albeverio, R. Bozhok, M. Dudkin, V. Koshmanenko

Methods Funct. Anal. Topology 11 (2005), no. 2, 156-169

On the weak continuity of a superposition operator in the space of all bounded sequences

Egor Alekhno

Methods Funct. Anal. Topology 11 (2005), no. 3, 207-216

Bartle and Graves theorem for approximatively surjective mappings with values in $b$-spaces

Belmesnaoui Aqzzouz, Redouane Nouira

Methods Funct. Anal. Topology 11 (2005), no. 4, 320-326

On a spectral decomposition of a commutative operator family in spaces with indefinite metric

Tomas Ya. Azizov, Vladimir A. Strauss

Methods Funct. Anal. Topology 11 (2005), no. 1, 10-20

The direct and inverse spectral problems for the block Jacobi type unitary matrices

Yurij M. Berezansky, Mykola E. Dudkin

Methods Funct. Anal. Topology 11 (2005), no. 4, 327-345

On local weakly separable spaces

R. B. Beshimov, G. F. Djabbarov

Methods Funct. Anal. Topology 11 (2005), no. 3, 217-221

Generalized Hilbert bialgebras of compact type and their representations

Yu. A. Chapovsky, A. A. Kalyuzhnyi

Methods Funct. Anal. Topology 11 (2005), no. 3, 222-233

On absract characterization of non-commutative $L_{p}$-spaces associated with center-valued trace

Vladimir I. Chilin, Alex Katz

Methods Funct. Anal. Topology 11 (2005), no. 4, 346-355

On the point spectrum of transport operator

E. Cheremnikh, F. Diaba

Methods Funct. Anal. Topology 11 (2005), no. 1, 21-36

Measures on configuration spaces defined by relative energies

D. L. Finkelshtein, Yu. G. Kondratiev

Methods Funct. Anal. Topology 11 (2005), no. 2, 126-155

Inner matrices and Darlington synthesis

Stephan Ramon Garcia

Methods Funct. Anal. Topology 11 (2005), no. 1, 37-47

On well-posed solvability in some classes of entire functions of the Cauchy problem for differential equations in a Banach space

Myroslav L. Gorbachuk, Valentyna I. Gorbachuk

Methods Funct. Anal. Topology 11 (2005), no. 2, 113-125

Particle systems with weakly attractive interaction

Hanno Gottschalk

Methods Funct. Anal. Topology 11 (2005), no. 4, 356-369

About one interpolation problem by entire functions of exponential type in the weight spaces

G. M. Gubreev, A. A. Tarasenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 370-375

Generalized resolvents and boundary triplets for dual pairs of linear relations

Seppo Hassi, Mark Malamud, Vadim Mogilevskii

Methods Funct. Anal. Topology 11 (2005), no. 2, 170-187

Some geometric properties of a strongly facially symmetric space

M. M. Ibragimov, J. Seypullaev, S. J. Tleumuratov

Methods Funct. Anal. Topology 11 (2005), no. 3, 234-238

$*$-wildness of a semidirect product of $\mathcal{F}_2$ and a finite group

Ekaterina Jushenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 376-382

Invariant subspaces, cyclic vectors, commutant and extended eigenvectors of some convolution operators

M. T. Karaev

Methods Funct. Anal. Topology 11 (2005), no. 1, 48-59

Remarks on the Green functions of elliptic pseudo-differential operators over the field of $p$-adic numbers

Anatoly N. Kochubei, Mustafa R. Sait-Ametov

Methods Funct. Anal. Topology 11 (2005), no. 1, 60-62

The spectral problem and algebras associated with extended Dynkin graphs. I.

S. A. Kruglyak, S. V. Popovych, Yuriĭ Samoĭlenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 383-396

An equivalent representation of the Jacobi field of a Lévy process

E. Lytvynov

Methods Funct. Anal. Topology 11 (2005), no. 2, 188-194

Cauchy problem for the evolutionary essentially infinite-dimensional equations on a surface in Hilbert space

A. Yu. Maltsev

Methods Funct. Anal. Topology 11 (2005), no. 3, 239-249

A Gelfand-Mazur type theorem for normed algebras

Marat V. Markin

Methods Funct. Anal. Topology 11 (2005), no. 1, 63-64

Two-weight norm inequality for some sublinear operators

F. M. Mushtagov

Methods Funct. Anal. Topology 11 (2005), no. 4, 397-408

On a class of finite-dimensional perturbations of dissipative Volterra operators

E. I. Olefir, A. A. Tarasenko

Methods Funct. Anal. Topology 11 (2005), no. 1, 65-72

On $*$-representations of a certain class of algebras related to a graph

Vasyl Ostrovskyi

Methods Funct. Anal. Topology 11 (2005), no. 3, 250-256

On some perturbations changing the domain of proper extension of positively definite operator

H. M. Pipa, O. G. Storozh

Methods Funct. Anal. Topology 11 (2005), no. 3, 257-269

Necessary conditions for stability of elastic pipe conveying liquid

Vyacheslav Pivovarchik

Methods Funct. Anal. Topology 11 (2005), no. 3, 270-274

A property of convex basic sequences in $L_1$

M. M. Popov

Methods Funct. Anal. Topology 11 (2005), no. 4, 409-416

Polymer expansions for continuous classical systems with many-body interaction

Alexei L. Rebenko

Methods Funct. Anal. Topology 11 (2005), no. 1, 73-87

Analysis connected with generating functions of exponential type in one and infinite dimensions

Irina Rodionova

Methods Funct. Anal. Topology 11 (2005), no. 3, 275-297

Spectral theorems for $*$-representations of the algebras $\mathcal{P}_{\Gamma,\chi,com}$ associated with Dynkin graphs

Yu. S. Samoǐlenko, M. V. Zavodovsky

Methods Funct. Anal. Topology 11 (2005), no. 1, 88-96

On $C^*$-algebras determined uniquely by dual space

Yuri Savchuk

Methods Funct. Anal. Topology 11 (2005), no. 3, 298-305

The $L^2$-invariants and flows on manifolds

V. V. Sharko

Methods Funct. Anal. Topology 11 (2005), no. 2, 195-204

On monad of order-preserving functionals

A. A. Zaitov

Methods Funct. Anal. Topology 11 (2005), no. 3, 306-308


All Issues